# SDR AALA201709069026

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 46,542 hours, 28,222 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614010
- Part serial: P2372C
- Condition: Odor
- Location: Apu Oil Cooler
- Part time: 22,332 hours, 10,666 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT AND CABIN ODOR SIMILAR TO DIRTY SOCKS, SHORTLY AFTER APU BLEED TURNED ON.  MAINTENANCE DETERMINED APU OIL COOLER AND OIL COOLING FAN TO BE THE SOURCE OF ODOR.  REPLACED OIL COOLING FAN IAW AMM 49-52-51.  AIRCRAFT WAS GROUNDED.
